# SDR IPXA2020082159331

- Difficulty date: August 19, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53210074
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMP FLOOR PANEL 121HF IS DAMAGED AT CORNER,  REPAIRED IAW SREO A300-5320-42722
